T. Arens and N. Grinberg, A complete factorization method for scattering by periodic structures, Computing, pp.75-111, 2005.
DOI : 10.1007/s00607-004-0092-0

T. Arens and A. Kirsch, The factorization method in inverse scattering from periodic structures, Inverse Problems, vol.19, issue.5, pp.1195-1211, 2003.
DOI : 10.1088/0266-5611/19/5/311

T. Arens, A. Lechleiter, and D. R. Luke, MUSIC for Extended Scatterers as an Instance of the Factorization Method, SIAM Journal on Applied Mathematics, vol.70, issue.4, pp.1283-1304, 2009.
DOI : 10.1137/080737836

URL : https://hal.archives-ouvertes.fr/hal-00782980

L. Audibert, Qualitative methods for heterogeneous media, theses, Ecole Doctorale Polytechnique, 2015.

L. Audibert, A. Girard, and H. Haddar, Identifying defects in an unknown background using differential measurements, Inverse Problems and Imaging, vol.9, issue.3, pp.625-643, 2015.
DOI : 10.3934/ipi.2015.9.625

URL : https://hal.archives-ouvertes.fr/hal-01110270

L. Audibert and H. Haddar, A generalized formulation of the linear sampling method with exact characterization of targets in terms of farfield measurements, Inverse Problems, vol.30, issue.3, p.35011, 2014.
DOI : 10.1088/0266-5611/30/3/035011

URL : https://hal.archives-ouvertes.fr/hal-00911692

Y. Boukari and H. Haddar, The factorization method applied to cracks with impedance boundary conditions, Inverse Problems and Imaging, vol.7, issue.4, 2013.
DOI : 10.3934/ipi.2013.7.1123

URL : https://hal.archives-ouvertes.fr/hal-00768729

L. Bourgeois and S. Fliss, On the identification of defects in a periodic waveguide from far field data, Inverse Problems, vol.30, issue.9, p.95004, 2014.
DOI : 10.1088/0266-5611/30/9/095004

URL : https://hal.archives-ouvertes.fr/hal-00914674

L. Bourgeois and E. Lunéville, On the use of the linear sampling method to identify cracks in elastic waveguides, Inverse Problems, vol.29, issue.2, p.25017, 2013.
DOI : 10.1088/0266-5611/29/2/025017

URL : https://hal.archives-ouvertes.fr/hal-00937686

F. Cakoni and D. Colton, Qualitative Methods in Inverse Scattering Theory. An Introduction, 2006.

F. Cakoni and H. Haddar, On the existence of transmission eigenvalues in an inhomogeneous medium, Applicable Analysis, vol.144, issue.4, pp.475-493, 2009.
DOI : 10.1007/978-1-4757-4393-7

URL : https://hal.archives-ouvertes.fr/hal-00743824

F. Cakoni and H. Haddar, Transmission eigenvalues, Inverse Problems, vol.29, issue.10, p.100201, 2013.
DOI : 10.1088/0266-5611/29/10/100201

URL : https://hal.archives-ouvertes.fr/hal-00911761

A. Charalambopoulus, A. Kirsch, K. A. Anagnostopoulus, D. Gintides, and K. Kiriaki, The factorization method in inverse elastic scattering from penetrable bodies, Inverse Problems, vol.23, issue.1, pp.27-51, 2007.
DOI : 10.1088/0266-5611/23/1/002

D. Colton and R. Kress, Inverse acoustic and electromagnetic scattering theory, Applied Mathematical Sciences, vol.93, 2013.
DOI : 10.1007/978-3-662-03537-5

D. Colton, M. Piana, and R. Potthast, A simple method using Morozov's discrepancy principle for solving inverse scattering problems, Inverse Problems, vol.13, issue.6, pp.1477-1493, 1997.
DOI : 10.1088/0266-5611/13/6/005

J. Elschner and G. Hu, Inverse scattering of elastic waves by periodic structures: uniqueness under the third or fourth kind boundary conditions, Methods and Applications of Analysis, pp.215-244, 2011.

B. Gebauer and N. Hyvönen, Factorization method and irregular inclusions in electrical impedance tomography, Inverse Problems, vol.23, issue.5, pp.2159-2170, 2007.
DOI : 10.1088/0266-5611/23/5/020

H. Haddar and G. Migliorati, Numerical analysis of the factorization method for EIT with a piecewise constant uncertain background, Inverse Problems, vol.29, issue.6, p.65009, 2013.
DOI : 10.1088/0266-5611/29/6/065009

URL : https://hal.archives-ouvertes.fr/hal-00768734

H. Haddar and T. Nguyen, A volume integral method for solving scattering problems from locally perturbed infinite periodic layers, Applicable Analysis, vol.1, issue.1, p.29, 2016.
DOI : 10.1007/978-3-662-04796-5

URL : https://hal.archives-ouvertes.fr/hal-01374892

M. Hanke and B. Schappel, The Factorization Method for Electrical Impedance Tomography in the Half-Space, SIAM Journal on Applied Mathematics, vol.68, issue.4, pp.907-924, 2008.
DOI : 10.1137/06067064X

G. Hu, Y. Lu, and B. Zhang, The factorization method for inverse elastic scattering from periodic structures, Inverse Problems, vol.29, issue.11, pp.29-115005, 2013.
DOI : 10.1088/0266-5611/29/11/115005

A. Kirsch, Characterization of the shape of a scattering obstacle using the spectral data of the far field operator, Inverse Problems, vol.14, issue.6, pp.1489-1512, 1998.
DOI : 10.1088/0266-5611/14/6/009

A. Kirsch and N. Grinberg, The Factorization Method for Inverse Problems, Oxford Lecture Series in Mathematics and its Applications 36, 2008.
DOI : 10.1093/acprof:oso/9780199213535.001.0001

R. Kress, A factorization method for an inverse Neumann problem for harmonic vector fields, Georgian Mathematical Journal, vol.10, pp.549-560, 2003.

A. Lechleiter, Factorization Methods for Photonics and Rough Surface Scattering, 2008.

A. Lechleiter, N. Hyvönen, and H. Hakula, The factorization method applied to the complete electrode 6model of impedance tomography, pp.68-1097, 2008.

A. Lechleiter and D. Nguyen, Factorization Method for Electromagnetic Inverse Scattering from Biperiodic Structures, SIAM Journal on Imaging Sciences, vol.6, issue.2, pp.1111-1139, 2013.
DOI : 10.1137/120903968

URL : http://hal.inria.fr/docs/00/76/29/39/PDF/inverse_3D.pdf

D. L. Nguyen, Spectral Methods for Direct and Inverse Scattering from Periodic Structures, 2012.
URL : https://hal.archives-ouvertes.fr/tel-00771746

T. P. Nguyen, Direct and inverse solvers for scattering problems from locally perturbed infinite periodic layers, theses, Ecole Polytechnique X, 2017.

K. Sandfort, The factorization method for inverse scattering from periodic inhomogeneous media, 2010.

J. Sun and C. Zheng, Reconstruction of obstacles embedded in waveguides, Contemporary Mathematics, vol.586, pp.341-351, 2013.
DOI : 10.1090/conm/586/11652

J. Sylvester, Discreteness of Transmission Eigenvalues via Upper Triangular Compact Operators, SIAM Journal on Mathematical Analysis, vol.44, issue.1, pp.341-354, 2012.
DOI : 10.1137/110836420

URL : http://arxiv.org/pdf/1104.4336

J. Yang, B. Zhang, and R. Zhang, A sampling method for the inverse transmission problem for periodic media, Inverse Problems, vol.28, issue.3, p.17, 2012.
DOI : 10.1088/0266-5611/28/3/035004